# SDR 9702046304

- Difficulty date: February 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N664US
- Make and model: Boeing 747451
- Aircraft serial: 23819
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK (SEL), FOUND 'D' ZONE LEFT FLOOR PATH EMERGENCY LIGHTS INOPERATIVE.  RECONNECTED WIRE PLUG.  OPERATIONAL CHECK GOOD.
